# SDR ASOA20140327051H

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 21,468 hours, 12,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE COCKPIT STEP EMERGENCY EXIT IDENTIFIER SIGN, MAIN DOOR EMERGENCY EXIT MARKER SIGN, AND GALLEY AISLE CEILING PANEL EMERGENCY LOCATOR SIGN WERE FOUND TO BE INOPERATIVE. MAINTENANCE R & R  INVERTER, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
